| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 lens, -15.0/+2.5/109 (sphere/cylinder/axis) into the patient's left (os) eye on (b)(6) 2021.On (b)(6) 2021 the lens was explanted and replaced with a shorter lens due to excessive vault and narrow angles.The problem is resolved.
Additional Manufacturer Narrative
B5-additional info: "despite all calculations indicating 12.6 or even 13.2 the lens was clearly oversized in the eye and a 12.1 was needed.There was nothing in the preoperative evaluation that should have indicated that result." claim# (b)(4).